# SDR AMTA200600372

- Difficulty date: June 1, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120BF BOTTOM SIDE HAS CORROSION (LIGHT) SEVERAL AREAS MAINLY AROUND FASTNER HOLES BS 440-500.  REMOVED CORROSION ON BOTTOM SIDE OF FLOOR PANEL 120 BF 13 PLACES LENGTH 2 INCHES X 2 INCHES.  ORIGINAL THICK .080 MATERIAL LOSS .006-.010.  FOUND TO BE WITHIN LIMITS IAW SRM.  (K)
